# SDR TRAX200701485

- Difficulty date: October 8, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 6,996 hours, 5,622 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE STUCK AND DOOR WILL NOT CLOSE OR OPEN ALL THE WAY.  FLT 4479 DEL 65 MINS.
